# SDR ASOA20130630178

- Difficulty date: June 30, 2013
- Submitted: June 30, 2013
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 29,723 hours, 16,495 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 14525669001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FRAME 75 FITTING AT STRINGER 1R (12:00 POSITION) WAS FOUND TO HAVE FRETTING CORROSION BETWEEN THE FITTING AND SKIN.   MX REMOVED THE CORROSION AND PERFORMED THE REPAIR IAW EC5310-01317, REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
